Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ATZ, 3TC & EFIVA
Oct 22, 2008

Hi my CD4 count currently 300, so my doctor give me the above combination. (Take ATZ 2 tablets twice daily, take 3TC 1 tablet twice daily & Efiva is 1 tablet at night) But after taking the medicine I feel very giddy, as if I am drunk. My doctor said that I have anemia, therefore he gave me this combination, is he correct? Or must I talk to him again regarding my anemia problem and ask him to give me another combination? I have been feeling giddy for 7 days, is it common? And what foods or fruits or supplements should I eat to make me less giddy? Really hope to hear from you soon. Tks Doctor

Response from Dr. Henry

If by Efiva your mean efavirenz then that drug often causes a giddy feeling during the first 1-4 weeks usually fading after that time. Anemia can contribute to that but the most likely explanation would be an anticipated side effect from efavirenz. KH



Previous
current status.please help
Next
sustiva and cafergot

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement